UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52411

タイトル: Periodic Solutions for a Kind of Third-Order Delay Differential Equations with a Deviating Argument
著者: Abou-El-Ela, A. M. A.
Sadek, A. I.
Mahmoud, A. M.
キーワード: Continuation theorem
Coincidence degree
Existence and uniqueness
Third-order delay differential equations
Deviating argument
発行日: 2011年9月20日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 18 (2011), No. 1, Page 35-49
抄録: In this paper, by using the continuation theorem of coincidence degree theory and analysis techniques, we establish a new result on the existence and uniqueness of a T-periodic solution for the third-order delay differential equation with a deviating argument of the following form \dddot{x}(t) + f(t, x(t))\ddot{x}(t) + g(x(t))\dot{x}(t) + h(t, x(t-r(t))) = p(t).
URI: http://hdl.handle.net/2261/52411
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms180102.pdf126.66 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください